MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3728X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Hernia (2240); Impaired Healing (2378); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: abstack30x abs fixation device30 tacks (lot# n3m0171x), abstack30x abs fixation device30 tacks (lot# n4a0428x).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of ventral hernia.It was reported that after the implant, the patient experienced adhesions, recurrence (incisional hernia attenuated), chronic sinus abdominal wall, open wound, infected mesh, and fistula.Post-operative patient treatment included hernia repair with new mesh, lysis of adhesions, total colectomy, ileorectal anastomosis, mesh reapproximated used for repair, drainage of abscess, partial removal of mesh, repair of small bowel fistula, and partial removal of mesh.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of ventral hernia.It was reported that after the implant, the patient experienced adhesions, recurrence (incisional hernia attenuated), chronic sinus abdominal wall, open wound, infected mesh, abscess, fistula, chronic pain, and inflammation.Post-operative patient treatment included hernia repair with new mesh, lysis of adhesions, total colectomy, ileorectal anastomosis, mesh reapproximated used for repair, drainage of abscess, partial removal of mesh, repair of small bowel fistula, exploration of chronic sinus, removal of mesh, exploratory laparotomy, revision surgery, and medication.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12247775
Report Number9615742-2021-01843
Device Sequence Number2795985
Product Code FTL
UDI-Device Identifier10884521179653
UDI-Public10884521179653
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberPCO3728X
Device Catalogue NumberPCO3728X
Device Lot NumberPNG0640X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date11/20/2024
Date Device Manufactured08/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight125 KG